MAUDE Adverse Event Report: NATUS NEURO INCORPORATED OLM INTRACRANIAL PRESSURE MONITORING KIT; INTRACRANIAL PRESSURE MONITORING DEVICE

NATUS NEURO INCORPORATED OLM INTRACRANIAL PRESSURE MONITORING KIT; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number 1104B
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference (b)(4).Product catheter was returned and functioned as expected, however customer did not return bolt therefore unable to confirm failure.
 
Event or Problem Description
Catheter shows as failed two days after placement.

Brand Name
OLM INTRACRANIAL PRESSURE MONITORING KIT
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key8484396
Report Number3010611950-2019-00017
Device Sequence Number13943669
Product Code GWM
UDI-Device Identifier10381780023623
UDI-Public10381780023623
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K102875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1104B
Device Catalogue Number1104B
Device Lot Number377583-615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2019
Initial Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR